# SDR WTAA960057

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Broken Wire
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REPORTED INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED WIRE AT LEFT MAIN LANDING GEAR UPLOCK MICROSWITCH.  GEAR INDICATION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
